MathSciNet Relay Station
MathSciNet bibliographic data
MR2665353 (2011e:62202) 62J05 (62F30)
Li, Yalian; Yang, Hu A new stochastic mixed ridge estimator in linear regression model. Statist. Papers 51 (2010), no. 2, 315–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement